# SDR FDEA202402050138

- Difficulty date: February 5, 2024
- Submitted: February 7, 2024
- Operation: Air carrier
- Aircraft: N897FD
- Make and model: Boeing 777F
- Aircraft serial: 42705
- Aircraft time: 23,731 hours, 3,964 cycles
- Engine: Ge GE90110B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Gearbox
- Part number: 2115M47G05
- Part serial: FIA0CY1E
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: E, A

## Discrepancy

PERFORMED PRECAUTIONARY ENGINE SHUTDOWN WON RT ENGINE IN CRUISE FL280. IN TITAN INDICATION WAS SECONDARY ENG DISPLAY APPEARING ON MFD & OIL QUANTITY 3. OIL TEMP & PRESSURE INDICATED NORMAL. AFTER APPROX 5 MINS,  OIL PRESSURE SLOWLY BEGAN DECREASING OVER 30-40  MINS. ONCE OIL PRESSURE WAS IN YELLOW AT 19  PSI, PERFORMED A PRECAUTIONARY ENG SHUTDOWN USING ENGINE OIL PRESS R  NON-NORMAL CHECKLIST,  PRESSURE NO LESS THAN 17 PSI DURING SHUTDOWN.  JETTISONED APPROX 25,000 POUNDS OF FUEL &  DIVERTED TO CAIRO. SEVERAL EICAS EVENTS RECORDED.  REMOVED AND REPLACED AGB ON RH ENG IAW AMM  72-64-02-4. WITH GEOW TEAM.  NEED TO PERFORM TEST AND LEAK CHECK. ENGINE RAN,  ALL LEAK AND TEST PASSED IAW AMM 72-64-02-4.
